Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
14 p, 369.3 KB Skew product attractors and concavity / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Misiurewicz, Michal (IUPUI(Indianapolis). Department of Mathematical Sciences)
We propose an approach to the attractors of skew products that tries to avoid unnecessary structures on the base space and rejects the assumption on the invariance of an attractor. When nonivertible maps in the base are allowed, one can encounter the mystery of the vanishing attractor. [...]
2015 - 10.1090/S0002-9939-2014-12271-4
Proceedings of the American Mathematical Society, Vol. 143 Núm. 2 (2015) , p. 703-716  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.